Sign in to baba News

One account across the web, iPhone and Android — your subscription follows it.

or use an email code

Search stories

Type at least two characters. Results come from every newsroom baba reads.

↑↓ to move · ↵ to open · esc to close

Sign in to baba News

Sign in to keep asking. News Plus removes the daily limit.

or use an email code

Ministry of HealthHealth

Floraline Durum Wheat and Tapioca Cereal Mix Recalled in Israel Over Toxin Contamination

Translated & summarized from Ministry of Health by baba

OfficialNeutral tone

Hebrew · 8 newsrooms covering

Floraline's "Cooking Cereal Mix" (Durum wheat semolina and tapioca, 500g) is being voluntarily recalled in Israel due to the presence of ergot alkaloids above regulatory limits. Consumers are advised not to eat the product and to contact the importer for a refund.

The story in 4 lines · by baba

  • Floraline cereal mix recalled in Israel due to ergot alkaloid contamination.
  • The affected product is Durum wheat semolina and tapioca, 500g.
  • Consumers are urged not to eat the product and to seek refunds.
  • The recall is voluntary and coordinated with the Ministry of Health.

R.B.C.A. Import and Export Ltd., the official importer of Floraline products from France, has announced a voluntary recall of its "Cooking Cereal Mix" (Durum wheat semolina and tapioca, 500g). The recall is due to the detection of ergot alkaloids, natural toxins produced by certain fungi that can affect grains, exceeding regulatory limits. The issue was identified in tests conducted by the manufacturer, PâtesCorp, located in France.

The affected product has batch number L5071O (all time codes) and an expiration date of December 31, 2028. The product barcode is 3177960003611 and it weighs 500 grams.

Consumers are urged not to consume the product. To return the item and receive a refund, customers can contact consumer services at 054-357-9451. The company is working to immediately remove the products from store shelves in coordination with the Central District Food Service of the Ministry of Health.

Ergot alkaloids can cause adverse health effects, including gastrointestinal issues such as nausea and vomiting, neurological problems like spasms, seizures, and sensory disturbances, and vascular effects related to blood vessel constriction.

Ministry of HealthOfficial · Jerusalem

Sign in to baba News

Sign in to follow newsrooms, topics and people.

or use an email code

HealthTopic

Sign in to baba News

Sign in to follow newsrooms, topics and people.

or use an email code

Mentioned

Open the Wire